Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP ENDO CATCH GOLD; LARYNGOSCOPE, ENDOSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP ENDO CATCH GOLD; LARYNGOSCOPE, ENDOSCOPE
Model Number
173050G
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During robotic assisted lap chloe an endo cath bag was introduced and malfunctioned- ripped off the deployment device.String stayed attached to bag and was cut from deployment device.
New Search
Submit an Adverse Event Report
Brand Name
ENDO CATCH GOLD
Common Device Name
LARYNGOSCOPE, ENDOSCOPE
Manufacturer
(Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key
24078654
Report Number
24078654
Device Sequence Number
9713342
Product Code
GCI
UDI-Device Identifier
10884523000955
UDI-Public
(01)10884523000955
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
12/23/2025
Report Date
(Section F)
12/23/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
173050G
Device Lot Number
SUSPECTED - J5F2631MY
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/15/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Patient Weight
134 KG
Date Report Sent to FDA
12/23/2025